Dimension groups for subshifts and simplicity of the associated C^*-algebras

この論文にアクセスする

この論文をさがす

著者

抄録

We describe the notion of the dimension group for subshifts in terms of symbolic dynamical system and show that the dimension group is a conjugacy invariant. We will show that the the hereditary subsets invariant under the dimension group au-tomorphism exactly corresponds to the gauge invariant ideals of the associated C<SUP>*</SUP>-algebra \mathcal{O}<SUB>Λ</SUB> for the subshift (Λ, σ). As a result, we give the conditions that the C<SUP>*</SUP>-algebra \mathcal{O}<SUB>Λ</SUB> becomes simple and purely infinite in terms of symbolic dynamics.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(3), 679-698, 1999-07 

    The Mathematical Society of Japan

参考文献:  26件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480705
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4818859
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ